MathSciNet Relay Station
MathSciNet bibliographic data
MR666107 (84b:58034) 58E20 (35J50 49A34)
Giaquinta, Mariano; Giusti, Enrico On the regularity of the minima of variational integrals. Acta Math. 148 (1982), 31–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement